Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor - breasts increased

Posted by LTA on July 15, 2003, at 11:31:11

In reply to Re: Effexor - breasts increased LTA, posted by theo on July 15, 2003, at 9:08:36

I started at 37.5, then went up to 75 a day. Still considered a low dose (under 150). It is listed under side effects, but my guess is it only affects women. (Hopefully for your sake). I think if men were affected that way, we would be hearing more complaints.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LTA thread:241993
URL: http://www.dr-bob.org/babble/20030714/msgs/242037.html